ophthalmologist-icon
White color in eye
Hello sir/ma'am, I was diagnosed with secondary glaucoma in right eye which not functioning (retinal detachment) since birth . I used cambigam for 3 months n eye pressure came to normal...so doctor told me use only it pains...now , I can see WHITE LAYER in my eye I'm feared what it may be???...can u plz help regarding this... Thanks
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are also having complicated cataract along with degenerative cornea ,if iop is normal , you should use only some lubricating eye drops like Refresh liquigel eye drops 3-4 times .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.